MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE 1.0CC S/C 28G X 1/2" B-D ALLERGY SYRINGES; PISTON SYRINGE

BD MEDICAL - DIABETES CARE 1.0CC S/C 28G X 1/2" B-D ALLERGY SYRINGES; PISTON SYRINGE
Model Number 305500
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the 1.0cc s/c 28g x 1/2" b-d allergy syringe experienced a breach in sterility, (product not sterile).The product defect was noted during use.The following information was provided by the initial reporter: material no: 305500, batch no: 8099970.Verbatim: issue(s): found 1 syringe needle poked thru shield - no injury to this consumer/user.Lot #: 8099970, catalog#: 305500, date of event: unknown.Samples available no discarded.
 
Event or Problem Description
It was reported that the 1.0cc s/c 28g x 1/2" b-d allergy syringe experienced a breach in sterility, (product not sterile).The product defect was noted during use.The following information was provided by the initial reporter: material no: 305500 batch no: 8099970.Verbatim: issue(s): found 1 syringe needle poked thru shield - no injury to this consumer/user lot #: 8099970 catalog#: 305500 date of event: unknown samples available no discarded.
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch #8099970.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Based on the above, no additional investigation and no capa is required at this time.

Brand Name
1.0CC S/C 28G X 1/2" B-D ALLERGY SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key9775398
Report Number1920898-2020-00195
Device Sequence Number2951831
Product Code FMF
UDI-Device Identifier30382903055006
UDI-Public30382903055006
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K941657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2023
Device Model Number305500
Device Catalogue Number305500
Device Lot Number8099970
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;